# SDR WX0A2015090372844

- Difficulty date: September 3, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 60,668 hours, 30,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CFT LAYOVER, THE FS 1416 CANTED BULKHEAD WAS FOUND WITH A CRACK IN THE FRAME WEB.  THE CRACK IS LOCATED APPROX BETWEEN LONGERON 4R - 5R & MEASURES APPROX 2.55 INCHES LONG, GOING THROUGH ONE FASTENER LOCATION.  THE FRAME WEB IS MADE FROM 7075-T6 CLAD ALUMINUM.  THE ACFT WILL BE POSITIONED TO A MX FACILITY ON A FERRY FLIGHT.  MORE INFO WILL BE UPDATED WHEN AVAILABLE.
